American Journal of Computational Mathematics

Volume 2, Issue 4 (December 2012)

ISSN Print: 2161-1203   ISSN Online: 2161-1211

Google-based Impact Factor: 0.67  Citations  h5-index & Ranking

Application for Superconvergence of Finite Element Approximations for the Elliptic Problem by Global and Local L2-Projection Methods

HTML  Download Download as PDF (Size: 3546KB)  PP. 249-257  
DOI: 10.4236/ajcm.2012.24034    4,049 Downloads   8,189 Views  Citations
Author(s)

ABSTRACT

Numerical experiments are given to verify the theoretical results for superconvergence of the elliptic problem by global and local L2-Projection methods.

Share and Cite:

R. Jari and L. Mu, "Application for Superconvergence of Finite Element Approximations for the Elliptic Problem by Global and Local L2-Projection Methods," American Journal of Computational Mathematics, Vol. 2 No. 4, 2012, pp. 249-257. doi: 10.4236/ajcm.2012.24034.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.